×

Found 150 Documents (Results 1–100)

100
MathJax

On asymptotics of solutions to some linear differential equations. (English. Russian original) Zbl 07123837

J. Math. Sci., New York 241, No. 5, 614-621 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 141, 103-110 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Optimal control of the parabolic system and identification of its parameters for the known heat flows. (English. Russian original) Zbl 1297.93059

Cybern. Syst. Anal. 50, No. 1, 38-59 (2014); translation from Kibern. Sist. Anal. 2014, No. 1, 45-67 (2014).
MSC:  93B30 35K20
PDF BibTeX XML Cite
Full Text: DOI

Diffraction on a cone: the asymptotic of solutions near the vertex. (English. Russian original) Zbl 1029.35160

J. Math. Sci., New York 109, No. 5, 1894-1910 (2002); translation from Zap. Nauchn. Semin. POMI 259, 122-144 (1999).
PDF BibTeX XML Cite
Full Text: DOI MNR

On the limiting empirical distribution function of the eigenvalues of a multivariate F matrix. (English. Russian original) Zbl 0676.62021

Theory Probab. Appl. 32, No. 3, 490-500 (1987); translation from Teor. Veroyatn. Primen. 32, No. 3, 537-548 (1987).
PDF BibTeX XML Cite
Full Text: DOI Link

On the constants in the asymptotics of solutions of elliptic boundary- value problems with periodic coefficients in a cylinder. (English. Russian original) Zbl 0605.35006

Vestn. Leningr. Univ., Math. 18, No. 3, 16-22 (1985); translation from Vestn. Leningr. Univ. 1985, No. 15, Mat. Mekh. Astron. No. 3, 16-22 (1985).
MSC:  35C20 35B30 35J55
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software